# SDR 95UAL900191

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Cfmint CFM563B2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 69398801
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION, LEFT U-CHANNEL OF BOX WEB ASSEMBLY CRACKED.  REPLACED LEFT U-CHANNEL OF BOX WEB ASSEMBLY.
